# SDR 02FDEA00211

- Difficulty date: March 21, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310-203
- Aircraft serial: 400
- Aircraft time: 24,787 hours, 20,826 cycles
- Engine: Ge CF680A3
- Engine time: 24,455 hours, 20,671 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ON DEPART ECAM IND NR 1 ENG LOW OIL PRESS.  ENG SHUTDOWN.  SECURED AND SAFETIED LOSE OIL LINE.  RESERVICED OIL AND REMOVED AND REPLACED OIL FILTER.
